MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Cardiohelp-i
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that emergency drive was broken during use however customer does not want to provide demographics.Later it was found that the latch of the emergency drive was sticky and therefore was not moving.No harm to any person has been reported.As there is a potential risk, that in emergency situations the patient cannot be supported via the hls set and emergency drive till a new cardiohelp is connected, a report is required.Complaint # (b)(4).
 
Additional Manufacturer Narrative
A getinge technician was sent for investigation on 2026-08-28.The technician confirmed that no damage was found on the emergency drive however latch not retracting, it was sticky and not moving freely.Cleaning solved the problem.No parts were replaced.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.A follow up medwatch will be submitted when further information becomes available.

Brand Name
Cardiohelp
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50684120
Report Number8010762-2026-0000539
Device Sequence Number5279231
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)220119
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCardiohelp-i
Device Catalogue Number701072780
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown